# SDR CA110610011

- Difficulty date: June 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Aircraft time: 9,884 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW DECLARED EMERGENCY DUE TO LOSS OF NR1 HYD FAILURE. AFTER UNEVENTFUL LANDING, MX PERFORMED A FULL INSP TO THE ACFT WHERE IT WAS DISCOVERED THAT THE NR1 EDP BOTTOM PLATE CAME OFF. ALL THE HYD FLUID WAS DEPLETED DUE TO THE MISSING PLATE.  MX REPLACED NR1 EDP - GROUND RUNS WERE PERFORMED TO ENSURE THAT THE SYS WAS WORKING NORMAL. THIS WAS CONFIRMED AND ACFT WAS RELEASED BACK TO SERVICE.
